RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2017, том 78, выпуск 2, страницы 195–207 (Mi mmo597)  

Symmetric invariants related to representations of exceptional simple groups

D. I. Panyusheva, O. S. Yakimovab

a Institute for Information Transmission Problems of the R.A.S, Moscow, Russia
b Institut für Mathematik, Friedrich-Schiller-Universität Jena, Jena, Deutschland

Аннотация: We classify the finite-dimensional rational representations $V$ of the exceptional algebraic groups $G$ with $\mathfrak g=\mathsf{Lie } G$ such that the symmetric invariants of the semi-direct product $\mathfrak g\ltimes V$, where $V$ is an Abelian ideal, form a polynomial ring.

Ключевые слова и фразы: index of Lie algebra, coadjoint representation, symmetric invariants

Финансовая поддержка Номер гранта
Российский научный фонд 14–50–00150
The research of the first author was carried out at the IITP RAS at the expense of the Russian Foundation for Sciences (project №14–50–00150). The second author is partially supported by Graduiertenkolleg GRK 1523 "Quanten- und Gravitationsfelder".


Полный текст: PDF файл (325 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2017, 78, 161–170

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.815.4, 512.745.2
MSC: 14L30, 17B08, 17B20, 22E46
Поступила в редакцию: 30.03.2017
Исправленный вариант: 30.04.2017
Язык публикации: английский

Образец цитирования: D. I. Panyushev, O. S. Yakimova, “Symmetric invariants related to representations of exceptional simple groups”, Тр. ММО, 78, no. 2, МЦНМО, М., 2017, 195–207; Trans. Moscow Math. Soc., 78 (2017), 161–170

Цитирование в формате AMSBIB
\RBibitem{PanYak17}
\by D.~I.~Panyushev, O.~S.~Yakimova
\paper Symmetric invariants related to representations of exceptional simple
groups
\serial Тр. ММО
\yr 2017
\vol 78
\issue 2
\pages 195--207
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo597}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 161--170
\crossref{https://doi.org/10.1090/mosc/261}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037662940}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo597
  • http://mi.mathnet.ru/rus/mmo/v78/i2/p195

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:13
    Литература:1
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018